# SDR 2004FA0000349

- Difficulty date: April 1, 2004
- Submitted: April 1, 2004
- Operation: General aviation
- Aircraft: N77Y
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697035
- Aircraft time: 531 hours
- Engine: Pwa PT6A42
- Engine time: 531 hours
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Switch
- Part number: A02855688499
- Condition: Shorted
- Location: Auto Start Sys
- Part time: 531 hours
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTO START SYSTEM WOULD NOT DISENGAGE AUTOMATICALLY AT 56 PERCENT NG. FOUND ELECTRONIC CONTROL MODULE 1012 (P/N 688-499) INTERNALLY SHORTED CAUSING POWER TO CONSTANTLY FLOW REGARDLESS OF COMMANDS.
